AMS eContent Search Results
Matches for: msc=(35K65) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 30 of 109 found      Go to page: 1 2 3 4

[1] Nikolaos Roidos. Complex powers for cone differential operators and the heat equation on manifolds with conical singularities. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mohamed Majdoub, Nader Masmoudi and Slim Tayachi. Uniqueness for the thin-film equation with a Dirac mass as initial data. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Nicola Bellomo and Michael Winkler. Finite-time blow-up in a degenerate chemotaxis system with flux limitation. Trans. Amer. Math. Soc. Ser. B 4 (2017) 31-67.
Abstract, references, and article information
View Article: PDF

[4] Nguyen Anh Dao and Jesus Ildefonso Díaz. Existence and uniqueness of singular solutions of $p$-Laplacian with absorption for Dirichlet boundary condition. Proc. Amer. Math. Soc. 145 (2017) 5235-5245.
Abstract, references, and article information   
View Article: PDF

[5] L. Caffarelli and J. L. Vázquez. Regularity of solutions of the fractional porous medium flow with exponent $1/2$. St. Petersburg Math. J. 27 (2016) 437-460.
Abstract, references, and article information   
View Article: PDF

[6] Paul M. N. Feehan and Camelia A. Pop. On the martingale problem for degenerate-parabolic partial differential operators with unbounded coefficients and a mimicking theorem for It\^o processes. Trans. Amer. Math. Soc. 367 (2015) 7565-7593.
Abstract, references, and article information   
View Article: PDF

[7] Erik Ekström, Svante Janson and Johan Tysk. Feynman--Kac theorems for generalized diffusions. Trans. Amer. Math. Soc. 367 (2015) 8051-8070.
Abstract, references, and article information   
View Article: PDF

[8] Boumediene Abdellaoui, Ireneo Peral and Magdalena Walias. Some existence and regularity results for porous media and fast diffusion equations with a gradient term. Trans. Amer. Math. Soc. 367 (2015) 4757-4791.
Abstract, references, and article information   
View Article: PDF

[9] M. D. Surnachëv. Regularity of solutions of parabolic equations with a double nonlinearity and a weight. Trans. Moscow Math. Soc. 75 (2014) 259-280.
Abstract, references, and article information
View Article: PDF

[10] K. H. Karlsen, N. H. Risebro and E. B. Storrøsten. $L^1$ error estimates for difference approximations of degenerate convection-diffusion equations. Math. Comp. 83 (2014) 2717-2762.
Abstract, references, and article information   
View Article: PDF

[11] Monica-Dana Burlică and Daniela Roşu. A class of nonlinear delay evolution equations with nonlocal initial conditions. Proc. Amer. Math. Soc. 142 (2014) 2445-2458.
Abstract, references, and article information   
View Article: PDF

[12] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: Obstacle problems and Dynkin games. Proc. Amer. Math. Soc. 142 (2014) 1399-1412.
Abstract, references, and article information   
View Article: PDF

[13] Messoud Efendiev. Attractors for Degenerate Parabolic Type Equations. Math. Surveys Monogr. 192 (2013) MR 3114305.
Book volume table of contents   

[14] Chunpeng Wang. Asymptotic behavior of solutions to a class of semilinear parabolic equations with boundary degeneracy. Proc. Amer. Math. Soc. 141 (2013) 3125-3140.
Abstract, references, and article information   
View Article: PDF

[15] Simona Fornaro, Maria Sosio and Vincenzo Vespri. Energy Estimates and Integral Harnack inequality for some doubly nonlinear singular parabolic equations. Contemporary Mathematics 594 (2013) 179-199.
Book volume table of contents   
View Article: PDF

[16] Verena Bögelein, Frank Duzaar and Giuseppe Mingione. The regularity of general parabolic systems with degenerate diffusion. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[17] Matteo Bonforte, Gabriele Grillo and Juan Luis Vazquezo. Quantitative bounds for subcritical semilinear elliptic equations. Contemporary Mathematics 595 (2013) 63-89.
Book volume table of contents   
View Article: PDF

[18] Kristian Debrabant and Espen R. Jakobsen. Semi-Lagrangian schemes for linear and fully non-linear diffusion equations. Math. Comp. 82 (2013) 1433-1462.
Abstract, references, and article information   
View Article: PDF

[19] Giulio Schimperna and Sergey Zelik. Existence of solutions and separation from singularities for a class of fourth order degenerate parabolic equations. Trans. Amer. Math. Soc. 365 (2013) 3799-3829.
Abstract, references, and article information   
View Article: PDF

[20] Dung Le. Regularity of BMO weak solutions to nonlinear parabolic systems via homotopy. Trans. Amer. Math. Soc. 365 (2013) 2723-2753.
Abstract, references, and article information   
View Article: PDF

[21] Michal Chovanec. Gaussian estimates for degenerate diffusion. Proc. Amer. Math. Soc. 140 (2012) 3947-3957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: The linear case. Proc. Amer. Math. Soc. 140 (2012) 3645-3654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Cruz-Uribe, SFO and Cristian Rios. The solution of the Kato problem for degenerate elliptic operators with Gaussian bounds. Trans. Amer. Math. Soc. 364 (2012) 3449-3478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Xiaobao Zhu. Hamilton’s gradient estimates and Liouville theorems for fast diffusion equations on noncompact Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 1637-1644. MR 2763753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Emmanuele DiBenedetto, Ugo Gianazza and Vincenzo Vespri. A new approach to the expansion of positivity set of non-negative solutions to certain singular parabolic partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 3521-3529. MR 2661552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. I. Nazarov. Hölder estimates for solutions of degenerate nondivergence elliptic and parabolic equations. St. Petersburg Math. J. 21 (2010) 635-650. MR 2584211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Erhan Bayraktar and Hao Xing. On the uniqueness of classical solutions of Cauchy problems. Proc. Amer. Math. Soc. 138 (2010) 2061-2064. MR 2596042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Marco Bramanti, Luca Brandolini, Ermanno Lanconelli and Francesco Uguzzoni. Non-divergence equations structured on H\"ormander vector fields: heat kernels and Harnack inequalities. Memoirs of the AMS 204 (2010) MR 2604962.
Book volume table of contents   

[29] Jing Chen and Changjiang Zhu. Decay rates of strong planar rarefaction waves to scalar conservation laws with degenerate viscosity in several space dimensions. Trans. Amer. Math. Soc. 362 (2010) 1797-1830. MR 2574878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Nicolai Kutev, Alessandro Oliaro and Petar Popivanov. On the solvability of the characteristic Dirichlet problem for linear degenerate parabolic equations. Proc. Amer. Math. Soc. 138 (2010) 153-163. MR 2550180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 109 found      Go to page: 1 2 3 4

American Mathematical Society